Fernere Bemerkung über trigonometrische Reihen


Mathematische Annalen (1880)

  • Volume: 16, page 267-269
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cantor. "Fernere Bemerkung über trigonometrische Reihen." Mathematische Annalen 16 (1880): 267-269. <http://eudml.org/doc/156889>.

author = {Cantor},
journal = {Mathematische Annalen},
keywords = {pointwise convergence; uniform convergence},
language = {ger},
pages = {267-269},
title = {Fernere Bemerkung über trigonometrische Reihen},
url = {http://eudml.org/doc/156889},
volume = {16},
year = {1880},

AU - Cantor
TI - Fernere Bemerkung über trigonometrische Reihen
JO - Mathematische Annalen
PY - 1880
VL - 16
SP - 267
EP - 269
LA - ger
KW - pointwise convergence; uniform convergence
UR - http://eudml.org/doc/156889
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.